We consider the stochastic wave equation with multiplicative noise, which is fractional in time with index H > 1/2, and has a homogeneous spatial covariance structure given by the Riesz kernel of order α. The solution is interpreted using the Skorohod integral. We show that the sufficient condition for the existence of the solution is α > d − 2, which coincides with the condition obtained in Dalang (Electr J Probab 4(6):29, 1999), when the noise is white in time. Under this condition, we obtain estimates for the p-th moments of the solution, we deduce its Hölder continuity, and we show that the solution is Malliavin differentiable of any order. When d ≤ 2, we prove that the first-order Malliavin derivative of the solution satisfies a certain integral equation.
Balan, R.M., Tudor, C.A.: The stochastic wave equation with fractional noise: a random field approach. Stoch. Proc. Their Appl. 120, 2468–2494 (2010)CrossRefMATHMathSciNetGoogle Scholar
Conus, D., Dalang, R.C.: The non-linear stochastic wave equation in high dimensions. Electr. J. Probab. 22, 629–670 (2009)MathSciNetGoogle Scholar
Dalang, R.C.: Extending martingale measure stochastic integral with applications to spatially homogenous s.p.d.e.’s. Electr. J. Probab. 4(6), 29 (1999) (Erratum in Electr. J. Probab. 6, 5 (2001))MathSciNetGoogle Scholar